It Has Spoilt My face That I Can’t Attend Any Occasion Again and It Itches Me All The Time. Please What Can I do? The Type I did Was COPPER T

I gave birth to my last child March, 2009 and  I did family planning; the type that normally stays up to eight years in fallopian tube. After six years, I started having pains down my abdomen and presently  am seeing  rashes all over my body  especially on my face, it has spoilt my face that I can’t attend any occasion again and it itches me all d time. Please what can I do? The type of the family planning  I did was COPPER T




Doctor :Contraceptives have their draw backs. Allergy to copper is one of the side effects of Copper T intrauterine device which can manifest in various forms. Abdominal pains with the device may suggest a displaced device and needs the device to be checked by your family planning provider or a Gynaecologist.



Leave a Reply